# SDR AALA990213

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 950 CORROSION AT 2ND VERTICAL STIFFENER FROM KEEL BEAM TOP END.  INSTALLED DOUBLER WET PER SRM 53-10-9.  (M)
